RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gerasimov, Aleksandr Sergeevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:376
Abstract pages:275
Full texts:41
References:38
E-mail:

http://www.mathnet.ru/eng/person121509
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. S. Gerasimov, “Infinite-valued first-order Łukasiewicz logic: hypersequent calculi without structural rules and proof search for sentences in the prenex form”, Mat. Tr., 20:2 (2017),  3–34  mathnet  elib; Siberian Adv. Math., 28:2 (2018), 79–100  scopus
2016
2. A. S. Gerasimov, “Free-variable semantic tableaux for the logic of fuzzy inequalities”, Algebra Logika, 55:2 (2016),  156–191  mathnet; Algebra and Logic, 55:2 (2016), 103–127  isi  scopus

Presentations in Math-Net.Ru
1. Исчисления и поиск вывода для бесконечнозначной логики Лукасевича первого порядка
A. S. Gerasimov
Seminars "Proof Theory" and "Logic Online Seminar"
December 17, 2018 18:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020